# SDR 98ZZZX2356

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732GR
- Make and model: Cessna T210L
- Aircraft serial: 21061506
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Plunger
- Part number: 07560106
- Condition: Worn
- Location: Fuel Strainer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL STRAINER PLUNGER NIPPLE WEARING.
